Generalization of Titchmarsh's Theorem for the Dunkl transform

Document Type : Research Paper


Department of Mathematics, Faculty of Science Ain Chock, University Hassan II, Casablanca, Morocco


Using a generalized spherical mean operator, we obtain the generalization of Titchmarsh's theorem for the Dunkl transform for functions satisfying the Lipschitz condition in L2(Rd;wk), where wk is a weight function invariant under the action of an associated reection groups.


Volume 3, Issue 2 - Serial Number 2
November 2012
Pages 24-30
  • Receive Date: 05 January 2012
  • Revise Date: 09 September 2012
  • Accept Date: 14 September 2012